Title: Model uncertainty and multimodel inference in reliability estimation within a longitudinal framework
Authors: Alonso Abad, Ariel ×
Laenen, Annouschka #
Issue Date: 2013
Publisher: J. Wright & Sons
Series Title: British Journal of Mathematical and Statistical Psychology vol:66 issue:2 pages:338-352
ISSN: 0007-1102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science